RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2004, Volume 59, Issue 4(358), Pages 201–202 (Mi umn767)  

This article is cited in 7 scientific papers (total in 7 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On interpolation properties of diagonal Padé approximants of elliptic functions

S. P. Suetin

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm767

Full text: PDF file (213 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2004, 59:4, 800–802

Bibliographic databases:

MSC: 41A21, 33E05
Accepted: 22.06.2004

Citation: S. P. Suetin, “On interpolation properties of diagonal Padé approximants of elliptic functions”, Uspekhi Mat. Nauk, 59:4(358) (2004), 201–202; Russian Math. Surveys, 59:4 (2004), 800–802

Citation in format AMSBIB
\Bibitem{Sue04}
\by S.~P.~Suetin
\paper On interpolation properties of diagonal Pad\'e approximants of elliptic functions
\jour Uspekhi Mat. Nauk
\yr 2004
\vol 59
\issue 4(358)
\pages 201--202
\mathnet{http://mi.mathnet.ru/umn767}
\crossref{https://doi.org/10.4213/rm767}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2106654}
\zmath{https://zbmath.org/?q=an:1129.41305}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004RuMaS..59..800S}
\elib{http://elibrary.ru/item.asp?id=13445836}
\transl
\jour Russian Math. Surveys
\yr 2004
\vol 59
\issue 4
\pages 800--802
\crossref{https://doi.org/10.1070/RM2004v059n04ABEH000767}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000225645100012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-11144291502}


Linking options:
  • http://mi.mathnet.ru/eng/umn767
  • https://doi.org/10.4213/rm767
  • http://mi.mathnet.ru/eng/umn/v59/i4/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Suetin, “On polynomials orthogonal on several segments with indefinite weight”, Russian Math. Surveys, 60:5 (2005), 991–993  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. S. P. Suetin, “Comparative Asymptotic Behavior of Solutions and Trace Formulas for a Class of Difference Equations”, Proc. Steklov Inst. Math., 272, suppl. 2 (2011), S96–S137  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. S. P. Suetin, “Trace formulae for a class of Jacobi operators”, Sb. Math., 198:6 (2007), 857–885  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. D. V. Khristoforov, “On uniform approximation of elliptic functions by Padé approximants”, Sb. Math., 200:6 (2009), 923–941  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. D. V. Khristoforov, “On the Phenomenon of Spurious Interpolation of Elliptic Functions by Diagonal Padé Approximants”, Math. Notes, 87:4 (2010), 564–574  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. S. P. Suetin, “Numerical Analysis of Some Characteristics of the Limit Cycle of the Free van der Pol Equation”, Proc. Steklov Inst. Math., 278, suppl. 1 (2012), S1–S54  mathnet  crossref  crossref  isi  elib
    7. A. I. Aptekarev, V. I. Buslaev, A. Martínez-Finkelshtein, S. P. Suetin, “Padé approximants, continued fractions, and orthogonal polynomials”, Russian Math. Surveys, 66:6 (2011), 1049–1131  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:291
    Full text:106
    References:34
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019